| Model Number |
02.07.0310PSF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in presenting instability due to a loose knee in flexion and the cause is unknown.About 9 months after the primary surgery, the surgeon revised the insert from a 10mm size 3 to a 14mm size 3 to address the instability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 26 feb 2026.Lot 2305620: (b)(4) items manufactured and released on 11-may-2023.Expiration date: 19-apr-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.